Dr Miljana D. Jovanović

Redovni profesor
Departman za matematiku

Članci

[15] Miljana Jovanović, Marija Krstić,Analysis of non-autonomous stochastic Gompertz model with delay, Applied Mathematics and Computation, (M20) vol.242 (2014) 101–108. [ doi: 10.1016/j.amc.2014.05.046]

[14] Miljana Jovanović, Vasilova Maja,Dynamics of non-autonomous stochastic Gilpin-Ayala competition model with time-varying delays  , Applied Mathematics and Computation, (M20) vol.219 (12) (2013) 6946-6964. [ doi: http://dx.doi.org/10.1016/j.amc.2012.12.073]

[13] Janković Svetlana, Jovanović Miljana, Đorđević Jasmina,Perturbed backward stochastic differential equations, MATHEMATICAL AND COMPUTER MODELLING, (M20) vol.55 (5-6) (2012) 1734-1745. [ doi: http://dx.doi.org/10.1016/j.mcm.2011.11.018]

[12] Jovanović Miljana, Krstić Marija,Stochastically perturbed vector-borne disease models with direct transmission, APPLIED MATHEMATICAL MODELLING, (M20) vol.36 (11) (2012) 5214-5228. [ doi: http://dx.doi.org/10.1016/j.apm.2011.11.087]

[11] Marija Milošević, Miljana Jovanović,A Taylor polynomial approach in approximations of solution to pantograph stochastic differential equations with Markovian switching, Mathematical and Computer Modelling, (M20) vol.53 (1-2) (2011) 280-293. [ doi: http://dx.doi.org/10.1016/j.mcm.2010.08.016]

[10] Marija Milošević, Miljana Jovanović,An application of Taylor series in the approximation of solutions to stochastic differential equations with time-dependent delay, Journal of Computational and Applied Mathematics, (M20) vol.235 (15) (2011) 4439–4451. [ doi: http://dx.doi.org/10.1016/j.cam.2011.04.009]

[9] Svetlana Janković, Jasmina Đorđević, Miljana Jovanović,On a class of doubly backward stochastic differential equations, Applied Mathematics and Computation, (M20) vol.217 (21) (2011) 8754-8764. [ doi: http://dx.doi.org/10.1016/j.amc.2011.03.128]

[8] Vasilova Maja, Miljana Jovanović,Stochastic Gilpin-Ayala competition model with infinite delay, Applied Mathematics and Computation, (M20) vol.217 (10) (2011) 4944-4959. [ doi: http://dx.doi.org/10.1016/j.amc.2010.11.043]

[7] Marija Krstić, Miljana Jovanović,On stochastic population model with the Allee effect, Mathematical and Computer Modelling, (M20) vol.52 (1-2) (2010) 370-379. [ doi: http://dx.doi.org/10.1016/j.mcm.2010.02.051]

[6] Marija Milošević, Miljana Jovanović, Svetlana Janković,An approximate method via Taylor series for stochastic functional differential equations, Journal of Mathematical Analysis and Applications, (M20) vol.363 (1) (2010) 128-137. [ doi: http://dx.doi.org/10.1016/j.jmaa.2009.07.061]

[5] Miljana Jovanović, Svetlana Janković,On stochastic integrodifferential equations via non-linear integral contractors II, Filomat, (M20) vol.24 (2) (2010) 81-92. [ doi: DOI: 10.2298/FIL1002081J]

[4] Maja Vasilova, Miljana Jovanović,Dynamics of Gilpin-Ayala competition model with random perturbation, Filomat, (M20) vol.24 (1) (2010) 101-113. [ doi: DOI: 10.2298/FIL1001101V]

[3] Svetlana Janković, Jelena Ranđelović, Miljana Jovanović,Razumikhin-type exponential stability criteria of neutral stochastic functional differential equations, Journal of Mathematical Analysis and Applications, (M20) vol.355 (2) (2009) 811-820. [ doi: http://dx.doi.org/10.1016/j.jmaa.2009.02.011]

[2] Miljana Jovanović, Svetlana Janković,On stochastic integrodifferential equations via non-linear integral contractors I, Filomat, (M20) vol.23 (3) (2009) 167-180. [ doi: DOI:10.2298/FIL0903167J]

[1] Miljana Jovanović, Svetlana Janković,Neutral stochastic functional differential equations with additive perturbations, Applied Mathematics and Computations, (M20) vol.213 (2) (2009) 370-379. [ doi: http://dx.doi.org/10.1016/j.amc.2009.03.031]